MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd (b)(4)- envision ide study, patient site (b)(6).It was reported that on (b)(6) 2026, a 35mm navitor vision valve was chosen for implant using a large flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 26mm non-abbott balloon.The final implant depth at non-coronary cusp (ncc) was 3mm and left coronary cusp (lcc) was 3mm.Post-procedure, a hematoma was noted at the right access site.Manual pressure was performed and the hematoma was resolved.The patient was discharged from the hospital the following day.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50060972
Report Number2135147-2026-05164
Device Sequence Number10745896
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271231(10)11231932
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11231932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight176 LB